# SDR MWEA98025

- Difficulty date: January 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N206ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47791
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030431
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND CEILING EMERGENCY LIGHTING INOP  AT ROWS 15 THROUGH 19.  MTC REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK AT STATION 826.
